# SDR CA961007001

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: MS90354
- Condition: Loose
- Location: Upper Strut
- Part time: 54,008 hours
- Component: Dhav, C2W11151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION WING SHAKEN TO CHECK UPPER STRUT FITTING BOLT. MOVEMENT NOTICED IN THE RIVETS HOLDING STRUT UPPER FITTING. THIS MOVEMENT FOUND IN BOTH STRUT UPPER FITTINGS. RH STRUT P/N C2W115-2.
